# SDR CALA2023020100277

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737-8
- Aircraft serial: 62767
- Aircraft time: 20,405 hours, 7,108 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPLICATION OF T.O. P OWER GOT OILY SMELL AND SMOKY HAZE IN F LT DCK AN D CABIN.DISSIPATED5MIN MINUTES. AFTER THAT, THE 3 HOUR FLIGHT FROM SNA TO IAH WAS TOMC ENGINE DESK. THROUGH OUR CONVERSTION IT WAS DETERMINED THAT ON 1-30-2023. TASK 72-00-00-100-804-F00.  REQUEST RECIRC FILTERS COMPLETELY NORMAL, NO SMOKE OR HAZE NOTICED BY CREW. CONTACTED AN ENGINE WASH WAS COMPLETED ON THE #1 ENIGINE, THE NIGHT BEFORE TO BE CHANGED WITHIN 2 DAYS. UPON CONVERSATION WITH INBOUND FLIGHT CREW. SMELL AND SMOKEY HAZE DISSIPATED QUICKLY ON TAKEOFF. ACTUALLY LESS THAN 5 PERFORMED INSPECTION IAW AMM 05-51-26-800-801-C1 AND FOUND TOMC-APPROVAL FROM SC1ELBYC COMMENT ENGINE WASH COMPLETED PRIOR TO FLIGHT.. PER CREW HAZE DISIPATED AND DID NOT RETURN. PER PAR E INITIATED DIP TO REPLACE RECIRC FILTERS WITHIN 2 DAYS. INSPECTIONS CREATED BY AUTODIP PENDIN
